# SDR 2020F00302

- Difficulty date: May 16, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 62,593 hours, 20,672 cycles
- Engine: Rroyce RB211535E4
- Engine time: 91,520 hours, 4,259 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N504645
- Condition: Corroded
- Location: Nr 2 Nacelle
- Part time: 62,593 hours, 20,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT DOOR (443LL) HAS CORROSION ON FWD BOTTOM CORNER ON DOOR LANDING.  ACCOMPLISHED REPAIR IAW ENGINEERING ORDER CONTROL 20191, TITLED REPAIR-DOUBLER, INBOARD NACELLE SIDE SKIN PANEL ASSEMBLY NR 2 ENG, PPS. 176.25.
